# SDR 2008FA0000680

- Difficulty date: September 29, 2008
- Submitted: October 14, 2008
- Operation: General aviation
- Make and model: Piper PA-32-300
- Propeller: Hartzl HCC2YK1
- System (JASC): 6110 · Propeller Assembly
- Part: Screw
- Part number: A3204
- Condition: Worn
- Location: Prop Blade
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF AN EXCESSIVELY LOOSE BLADE PRELOAD ON (1) BLADE 4 MONTHS AFTER OVERHAUL. INSP REVEALED EXCESSIVE WEAR ON END OF BLADE PRELOAD SCREWS CAUSING LOOSENESS OF BLADE. OPPOSITE SCREW WAS WORN ALSO BUT NOT TO EXTENT TO BE NOTICEABLE. SECOND OCCURRENCE OF THIS TYPE NOTICED.  INSPECTION OF NEW SCREWS IN STOCK REVEALED IRREGULAR END, IE NOT FLAT BUT ANGULAR.  REPLACED BOTH SCREWS AND RETURNED TO SERVICE.  (K)
